MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: bone screw 6.5mm dia x 25mm long (cat# 120-65-25 / serial# (b)(4)).Pf stem tapered plasma sz 16 (cat# 160-00-16 / serial# (b)(4)).Biolox delta femoral head 36mm od, +0mm (cat# 170-36-00 / serial# (b)(4)).Nv crown cup clstr hole 60mm group 4 (cat# 180-01-60 / serial# (b)(4)).Platelet rich plasma kit with spray tips (cat# 620-00-02 / serial# (b)(4)).Accelerate conc.Sys rep by 620-12-02 (cat# 620-11-02 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately eleven years post initial right side tha, this male patient was revised as he was having hip pain and mri showed fluid collection in the pelvis from the liner wear.Head liner exchange to a novation xle 36mm liner was performed.Hip was stable with range of motion (rom) testing.Patient was last known to be in stable condition.X-rays and photos attached.Devices are not available for evaluation due to hospital does not release the implant to the rep.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of edge loading and being implanted for over 10 years, which led to polyethylene wear and pain.However, this cannot be confirmed as the device was not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of edge loading and being implanted for over 10 years, which led to polyethylene wear and pain.However, this cannot be confirmed as the device was not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13732516
Report Number1038671-2022-00238
Device Sequence Number4710482
Product Code JDI
UDI-Device Identifier10885862023438
UDI-Public10885862023438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2013
Device Model NumberNV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Device Catalogue Number132-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer07/19/2022
02/26/2025
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date08/17/2022
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale